# SDR AALA202405024901

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737823
- Aircraft serial: 68101
- Aircraft time: 2,415 hours, 901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Stuck
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR STUCK IN THE UNARMED POSITION. RELEASED GIRTBAR. PER AMM 52-40-00.
